Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Rash all over breast

A few weeks ago I noticed somewhat of a rash all over my breasts. It was red and blotchy, itchy and irritating. I talked to my grandma who is an RN and she told me to put hydrocortisone cream on it to help with the itching. It did help and later the rash went away. In the meantime of it going away, i noticed something black on my left breast nipple. When I would squeeze it, a black liquid would come out. At times quite a bit would come out, as much as a pencil eraser. While at other times, not as much as a small spec would come out. I have noticed it happens more recently and almost every time I squeeze my breast, it comes out. This has concerned me because since I have gotten rid of the rash, there is still one spot that remains. It is pink and raised and on the side of my left breast as well. Dont know what this could be. Thought it was very odd that the liquid that was coming out was black. I am open to any suggestions and anything else you have to say or may know. Please feel free. Thanks
Asked On : Thu, 27 Jan 2011
Answers:  1 Views:  519
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Welcome to HealthcareMagic forum.
The red itchy rash which went off with steroid cream suggests it to be an allergic rash.Regarding the black discharge coming from nipple, it might be serious and an indication of underlying breast abnormality.You need to get your breast examined for any lump, etc.
Dr. Rakhi Tayal
Answered: Thu, 27 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor